# SDR KBMA113798

- Difficulty date: March 20, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transmitter
- Part number: 642792002
- Part serial: 4536
- Condition: Inoperative
- Location: Fuel Pressure
- Part time: 999 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO PSI INDICATION WITH POSITIVE FUEL FLOW.  REMOVED AND REPLACED WITH NEW TRANSMITTER.
